advertisement

Asthma

Question
Posted by: | 2019/09/30

Q.

New adult onset asthma and fatigue

I feel almost worse on asthma inhaler. Fatigue and esophagus feels really wierd

Expert's Reply

A.

Asthma Expert
- 2019/10/17

Your asthma inhaler should not make you feel fatigued and should not really affect your sense of swallowing.  Sometimes steroid inhalers can cause a fungal infection at the back of the throat which can spread down to the food pipe.  You need to see your doctor whether this might the case.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.